# SDR MALA030460

- Difficulty date: September 25, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 8,841 hours, 9,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 INSPECTION IN CWA, NR 4 SEAT RAIL CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED IAW EO A53026.  A/C RELEASE DATE 10/12/03.  REFER TO 409 189909 FOR ADDITIONAL DETAIL.
